Ibuprofen can be harmful to the stomach, is there any way to take it in suppository form?
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have not had any relief. Painful ... "feel" it there, ready to go. Also have hemorroids (not too bad)
1 answer • 14 Apr 2010
Would you die? Would it be a major overdose??? And what are the symptoms and when would they come? (like in 24hours, a few days. None?) Thanks ^^ ...
2 answers • 21 Feb 2012
I see ibuprofen as a dangerous drug for some like me. After using ibuprofen for several weeks to relieve pain/inflamation, it became known to me that ...
6 answers • 12 Aug 2012
I have used suppository for two weeks now. Please when do i stop and be sure the hemorrhoid is shrunk enough.
1 answer • 10 Jul 2013